# SDR DALA1105856308

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 88,742 hours, 10,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L4 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4, LT MAIN ENTRY DOOR AFT FRAME LOWER END CRACK BS 1710-1720 WL 200 L=1".  REPAIR COMPLETED IAW SRM 52-10-02.  REPAIR 2 P201, REV 78, FIG 201.  REQUIRE REPEAT INSPECTIONS.  INTERNAL AND EXTERNAL DETAILED VISUAL INSP FOR REPAIR DOUBLER AND  ADJACENT STRUCTURE IN THE REPAIR AREA INSP THRESHOLD 15000 DOOR FLT CYCLES, INTERVAL: 3000 FLT CYCLES.
